Research Repository

Interpolations of Jensen's Inequality

Dragomir, Sever S and Pearce, Charles and Pecaric, Josep (2003) Interpolations of Jensen's Inequality. Tamkang Journal of Mathematics, 34 (2). pp. 175-187. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.

Abstract

Weighted and unweighted interpolations of general order are given for Jensen’s integral inequality. Various upper-bound estimates are made for the differences between the interpolates and some convergence results derived. The results generalise and subsume a body of earlier work and employ streamlined proofs.

Item Type: Article
Uncontrolled Keywords: ResPubID5695, Convexity, Jensen’s inequality, Hadamard’s inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 12 May 2011 06:40
Last Modified: 11 Jul 2011 02:32
URI: http://vuir.vu.edu.au/id/eprint/2424
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar